MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES ALEXIS® CONTAINED EXTRACTION SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES ALEXIS® CONTAINED EXTRACTION SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number GTB14
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: tlh.Event description: "hospital "[name]".This is a complaint from the hospital; the event unit was used to retrieve the uterus.After retrieving, it was found that the bag was torn, and the fragment might have been left in the patient body.No patient injury or illness associated with this event.This event unit will be returned.Intervention: kept using the event unit and the procedure was completed.Patient status: no patient injury indicated.
 
Additional Manufacturer Narrative
No product is being returned for evaluation and no lot number has been provided to applied medical.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: tlh.Event description: hospital "[name]" this is a complaint from the hospital; the event unit was used to retrieve the uterus.After retrieving, it was found that the bag was torn, and the fragment might have been left in the patient body.No patient injury or illness associated with this event.This event unit will be returned.Intervention: kept using the event unit and the procedure was completed.Patient status: no patient injury indicated.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.

Brand Name
ALEXIS® CONTAINED EXTRACTION SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23707270
Report Number2027111-2025-00899
Device Sequence Number13422280
Product Code GCJ
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGTB14
Device Catalogue Number101475754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCISSORS
Patient SexUnknown